Null controllability of nonlinear neutral volterra integrodifferential systems with infinite delay

  • RA Umana

Abstract

Sufficient conditions are developed for the null controllability of nonlinear neutral Volterra integrodifferential systems with infinite delay. It is shown that if the uncontrolled system is uniformly asymptotically stable, and if the linear system is controllable, then the nonlinear infinite neutral system is null controllable.

Journal of the Nigerian Association of Mathematical Physics, Volume 15 (November, 2009), pp 95 - 100

Author Biography

RA Umana
Department of Mathematics and Computer Science, Federal University of Technology, Owerri, Imo State, Nigeria
Section
Articles

Journal Identifiers


eISSN: 1116-4336